# SDR CALA2024081300416

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 49,198 hours, 25,971 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15736
- Condition: Faulty
- Location: Nr 1 Vsv
- Part time: 60,753 hours, 26,613 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 1 COMPRESSOR VANEPOST FLT REPORT SUSPECTED LABOR HOURS AND GROUND TIME REQUIRED UPDATE. SEE ATTACHED PICS FOR PRINTOUTS. TROUBLESHOOTING FROM THE PFR SHOWS WARN/MAINT MSG: ENG 1 FADEC AND ENG 1 COMPRESSOR VANE ATA 77-11. INTEROGATED THE LAST LEG REPORT WITH THE SAME DATA GIVEN. ADD EMP:U092575 FADEC 1A AND FADEC 1B LLR SHOWED THE ATA AS 753241 WITH FADEC 1A GIVING CELL 28 AND FADEC 1B GIVING CELL 01. SEE PICS THE TROUBLESHOOTING DATA FOR FADEC 1A GIVES CELL 28 WITH FAULT SVATK. FADEC 1B GIVES CELL 01 WITH FAULT SVATK. ADD EMP:U092575 FOR INFORMATION BOTH FADEC 1A AND FADEC 1B SELF TEST PASSED AT THIS TIME. ADD EMP:U092575 AFTER RESEARCH ACRONYM CODE NEXT STEP IS PER TSM C. FAULT ISOLATION FOR FAULT ACRONYM SVATK A TRACK-CHECK FAULT WAS FOUND IN CHANNEL A. THE VSV ACTUATOR (4022KS) CANNOT MOVE TO ITS COMMANDED POSITION OR IT IS MOVING SLOWER THAN NORMAL NOTE: THIS FAULT IS TYPICALLY CAUSED BY A MECHANICAL PROBLEM AND NOT AN ELECTRICAL PROBLEM.   RER THE ACTUATOR-VSV 4022KS REF AMM 75-32-41-000-010 REMOVED AND REPLACED #1 ENGINE VSV ACTUATOR IN REFERENCE TO AMM 75-32-41. LEAK CHECK GOOD. POWER ASSURANCE RUNS STILL REQUIRED. ADD EMP:U354353 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1751971  SN OFF 5736 .ACTUATOR, VARIA  OFF PERFORMED HIGH POWER ASSURANCE TEST 11 ON LEFT ENGINE REF TASK 71-00-00-710-013-C ON ACCOUNT OF STATOR VANE ACTUATOR REPLACED. OPS TEST GOOD, ALL PARAMETERS NORMAL. NO ECAM WARNINGS OR CFDS CHANNEL 1A OR 1B FAULTS. ADD EMP:U187614
